# SDR UHLA2015012800083

- Difficulty date: January 28, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 28,714 hours, 17,560 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Part number: 17086668403
- Condition: Corroded
- Location: Lav Waster
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT LAVATORY WASTE PANEL DOOR HAS SPOTS OF CORROSION.  R & R LAVATORY DOOR.
